# SDR YENA2024111201467

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fr 16 Rh Side
- Component: Door Stop Fitti, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR 16 RH SIDE FROM HOLE 8 OF JOOGLE AREA LOC ATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA. CRACK DEPTH I S 0.087 INCH; (RESOLVED ON W/O: 1318564 TASKCARD: NR-00031) REF AE WO 2024-275/1. N/R# 2024 - 538563. PERFORMED PERMANENT REPAIR ON HOLE 8 FR 16 RH SIDE JOOGLE AREA LOCATED AT LEVEL OF DOOR STOP FITTING 7 AT FWD GALLEY AREA I.A.W. A320 SRM 53-11-12-300-012 STEP 2.A.(1). DIAMETER OF HOLE IS 7.142 MM (0.2811 INCH) SECOND OVERSIZE. THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 6800FC (FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 6800FC (FH NOT RELEVANT) I.A.W. A320 SRI 53-11-12-205-008 TABLE 2. ACCOMPLISHED BY AE TECH # 8660318. AE QC INSP# 238. FUR-A320-53-01810 ASSIGNED.
